# SDR SWAA2022022521597

- Difficulty date: November 7, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB AFT BULHEAD LWR SUPPORT UPR SURFACE; STA 947.5 RBL 12 / REMOVED AND REPLACED BULKHEAD SUPPORT AT ACB BS 947.5 LBL 10 TO RBL 21 IAW SRM 51-40-02-0G-0 AND DWG 149A8110 57049U 16NOV18
